Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 128, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 7:32 PM CDT for 4 counties in Texas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 7:32 PM CDT (00:32 UTC)
- Expired
- May 7, 2012, 8:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Bosque County, TX, Hill County, TX, Johnson County, TX, Somervell County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 48 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 3:27 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1627 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
867 WUUS54 KFWD 080032 SVRFWD TXC035-217-251-425-080115- /O.NEW.KFWD.SV.W.0128.120508T0032Z-120508T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 732 PM CDT MON MAY 7 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL BOSQUE COUNTY IN NORTH CENTRAL TEXAS... NORTHWESTERN HILL COUNTY IN NORTH CENTRAL TEXAS... SOUTHWESTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS... SOUTHEASTERN SOMERVELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 815 PM CDT * AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 15 MILES WEST OF BLUM...MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BLUM AROUND 800 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3222 9728 3199 9741 3215 9778 3227 9771 TIME...MOT...LOC 0032Z 277DEG 26KT 3219 9762 $$
2 follow-up statements
965 WWUS54 KFWD 080049 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 749 PM CDT MON MAY 7 2012 TXC035-217-251-425-080115- /O.CON.KFWD.SV.W.0128.000000T0000Z-120508T0115Z/ HILL TX-JOHNSON TX-SOMERVELL TX-BOSQUE TX- 749 PM CDT MON MAY 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH CENTRAL BOSQUE...EAST CENTRAL SOMERVELL...SOUTHWESTERN JOHNSON AND NORTHWESTERN HILL COUNTIES... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF BLUM...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... BLUM AROUND 810 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3214 9775 3227 9767 3222 9728 3199 9741 TIME...MOT...LOC 0049Z 276DEG 23KT 3219 9757 $$ DUNN
237
WWUS54 KFWD 080105
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
805 PM CDT MON MAY 7 2012
TXC425-080115-
/O.CAN.KFWD.SV.W.0128.000000T0000Z-120508T0115Z/
SOMERVELL TX-
805 PM CDT MON MAY 7 2012
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SOMERVELL COUNTY
IS CANCELLED...
LAT...LON 3214 9775 3215 9774 3221 9763 3220 9762
3227 9761 3222 9728 3221 9728 3199 9741
TIME...MOT...LOC 0105Z 276DEG 23KT 3218 9745
$$
TXC035-217-251-080115-
/O.CON.KFWD.SV.W.0128.000000T0000Z-120508T0115Z/
HILL TX-JOHNSON TX-BOSQUE TX-
805 PM CDT MON MAY 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTH CENTRAL BOSQUE...SOUTHWESTERN JOHNSON AND NORTHWESTERN HILL
COUNTIES...
AT 805 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF BLUM...MOVING
EAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BLUM AROUND 815 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
&&
LAT...LON 3214 9775 3215 9774 3221 9763 3220 9762
3227 9761 3222 9728 3221 9728 3199 9741
TIME...MOT...LOC 0105Z 276DEG 23KT 3218 9745
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:25 PM CDT, 7 minutes earlier.
Area forecast discussion, May 7, 7:25 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT MON MAY 7 2012 .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SURROUND THE TAF SITES FROM NEARLY ALL DIRECTIONS. A LARGE COMPLEX OF ACTIVITY IS CURRENTLY WEST OF THE TAF SITES BUT IS CONTINUING TO SLOWLY ADVANCE EAST. ADDITIONAL THUNDERSTORMS ARE DEVELOPING IN NAVARRO..ELLIS AND KAUFMAN COUNTY. WILL START ALL TAF SITES OFF WITH VCTS AT 00Z...AND WILL TEMPO -TSRA BEGINNING AT 00 OR 01Z. THINK THIS COMPLEX OUT WEST WILL BE THE MAIN PLAYER THIS EVENING FOR THE AIRPORTS. WILL USE 1 TEMPO GROUP FOR 4 HOURS TO ACCOUNT FOR THIS AS ANY PRECIP SHOULD BE DIMINISHED OR MOVED EAST OF THE TAF SITES AROUND MIDNIGHT. ADDITIONAL THUNDERSTORM ACTIVITY IS DEVELOPING IN WEST TEXAS AHEAD OF AN APPROACHING SHORTWAVE. LATEST HIGH RESOLUTION MODEL OUTPUT SUGGEST WE WILL SEE A DECENT BREAK OVERNIGHT...WITH THIS COMPLEX REACHING THE TAF SITES NEAR DAYBREAK. THIS WILL LIKELY BRING SHOWERS TO THE REGION FOR MOST OF THE DAY TOMORROW. INSTABILITY WILL BE MUCH WEAKER TOMORROW AND AM ONLY EXPECTING ISOLATED THUNDERSTORMS. WILL JUST ADDRESS THE PRECIP TOMORROW WITH VCSH FOR MUCH OF THE DAY. LATER TAF ISSUANCES MAY NEED TO INCLUDE THE MENTION OF THUNDER IF CONDITIONS WARRANT. NORTHERLY WINDS HAVE REACHED ALL SITES AND EXPECT NORTH/NORTHWESTERLY FLOW TO CONTINUE THROUGH THE PERIOD. 85/NH && .PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 7 2012/ SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20. GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH ESPECIALLY OUR SOUTHERN COUNTIES. HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH POPS THROUGH TUESDAY. IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY. PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL REMAIN DRY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 75 58 80 57 / 60 50 20 10 5 WACO, TX 69 76 59 80 57 / 80 70 30 10 10 PARIS, TX 64 75 54 76 53 / 40 30 20 10 5 DENTON, TX 62 71 54 79 53 / 40 40 20 10 5 MCKINNEY, TX 64 74 55 79 52 / 50 40 20 10 5 DALLAS, TX 66 76 59 80 59 / 60 50 20 10 5 TERRELL, TX 66 75 57 79 55 / 70 50 20 10 5 CORSICANA, TX 68 76 60 78 57 / 80 60 30 10 10 TEMPLE, TX 68 76 60 77 58 / 80 70 40 10 10 MINERAL WELLS, TX 60 70 54 79 54 / 50 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, May 7, 3:53 PM CDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT MON MAY 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 353 PM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH CHANCES CONTINUING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. CAVANAUGH
In the hours before
Special weather statement, May 7, 6:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
633 PM CDT MON MAY 7 2012
TXZ134-080000-
ELLIS TX-
633 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL ELLIS COUNTY
AT 633 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF ENNIS...MOVING EAST AT 10
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ALMA...BARDWELL AND ENNIS.
PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3217 9670 3237 9681 3244 9648 3241 9644
3238 9643 3235 9646 3235 9644 3232 9641
TIME...MOT...LOC 2333Z 280DEG 9KT 3230 9655Special weather statement, May 7, 6:36 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAY 7 2012 TXZ146-080000- NAVARRO TX- 636 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN NAVARRO COUNTY AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING LINE OF STRONG THUNDERSTORM FROM JUST EAST OF GUN BARREL CITY TO 10 MILES WEST OF CORSICANA OR ACROSS THE NORTHERN PART OF THE NAVARRO COUNTY. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY AND BLOOMING GROVE. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3198 9679 3209 9684 3232 9637 3222 9621 TIME...MOT...LOC 2335Z 234DEG 10KT 3213 9662
Special weather statement, May 7, 6:44 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 644 PM CDT MON MAY 7 2012 TXZ130-080015- ERATH TX- 644 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ERATH COUNTY AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF STEPHENVILLE...MOVING SOUTHEAST AT 10 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3221 9794 3208 9787 3196 9812 3209 9819 TIME...MOT...LOC 2344Z 296DEG 8KT 3211 9800
Local storm report, May 7, 6:46 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL CRYER CREEK 32.13N 96.67W
05/07/2012 E1.00 INCH NAVARRO TX PUBLICLocal storm report, May 7, 7:09 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL ALMA 32.28N 96.55W
05/07/2012 E1.75 INCH ELLIS TX TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 287 AND I-45Special weather statement, May 7, 7:18 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 7 2012
TXZ132-080045-
SOMERVELL TX-
718 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOMERVELL COUNTY
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3232 9779 3232 9765 3224 9761 3220 9761
3220 9765 3209 9786 3222 9794 3224 9794
TIME...MOT...LOC 0018Z 243DEG 9KT 3219 9783
CAVANAUGHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 59 min |
| May 7, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 46 min |
| May 7, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 61 min |
| May 7, 7:18 PM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 64 min |
| May 7, 7:44 PM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| May 7, 7:54 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| May 7, 7:57 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| May 7, 8:00 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 60 min |
| May 7, 8:06 PM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| May 7, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 60 min |
| May 7, 8:20 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 7, 8:35 PM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| May 7, 8:39 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 51 min |
| May 7, 9:07 PM CDT | Flash Flood Warning | FWD | Hill, Navarro | 113 min |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 35 min |
| May 7, 9:50 PM CDT | Flash Flood Warning | FWD | Navarro | 85 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.